| Catalog Number |
515306 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Chemo drug solution leakage from the interface of iv bag rubber port and c100 spike.Iv bag co.Is psi - saudi arabia.Chemotherapy medication solution leakage from the interface of spike of infusion adapter c100 and rubber port of iv bag (psi- saudi arabia , iv solution manufacturer).04dec2023: per rep: the main complaint of customer is leaks at the junction/interface of infusion adapter c100 with rubber port psi iv solution bags, but later during sample collection the customer has confirmed that baxter empty tpn/ saline multi-purpose iv bags is also sometimes leaking at its access rubber port junction with infusion adapter c100, when they prepare chemotherapy in baxter¿s empty tpn/saline multi-purpose iv bags and use with infusion adapter c100.The incidences increasing in hospital, so we have arranged training sessions with all end-users (pharmacy & nursing staff) of bd phaseal infusion adapter c100, focusing for best practices attaching c100 with iv bags.Per 05dec2023 communication from rep: chemotherapy medication solution leakage from the interface of spike of infusion adapter c100 and rubber port of iv bag (psi- saudi arabia , iv solution manufacturer).And baxter empty tpn/ saline multi-purpose iv bags (kindly update as customer reported during sample collection).
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4) - follow up mdr for correction.B5: inadvertently omitted information received from customer.Additionally, annex e and annex f codes updated to reflect that information.
Event or Problem Description
Additional information provided: has there been any patient impact (medical intervention, change of treatment required)? no, but due to leakage of chemotherapy infusion, they stopped that leakage infusion and prepare another infusion bag of chemotherapy to complete the treatment process.Has there been any healthcare worker¿s exposure to blood or bodily fluids? hcw exposed to hazardous drug due to leakage, no blood, or bodily fluids exposure.Have any other actions been taken? we have arranged product training sessions with end-users pharmacy technicians and oncology nursing staff highlighting best practices using phaseal systems - attaching c100 infusion adapter properly.
Event or Problem Description
Chemo drug solution leakage from the interface of iv bag rubber port and c100 spike.Iv bag co.Is psi - saudi arabia chemotherapy medication solution leakage from the interface of spike of infusion adapter c100 and rubber port of iv bag (psi- saudi arabia , iv solution manufacturer).Videos attached.(b)(6) 2023: per rep: the main complaint of customer is leaks at the junction/interface of infusion adapter c100 with rubber port psi iv solution bags, but later during sample collection the customer has confirmed that baxter empty tpn/ saline multi-purpose iv bags is also sometimes leaking at its access rubber port junction with infusion adapter c100, when they prepare chemotherapy in baxter¿s empty tpn/saline multi-purpose iv bags and use with infusion adapter c100.The incidences increasing in hospital, so we have arranged training sessions with all end-users (pharmacy & nursing staff) of bd phaseal infusion adapter c100, focusing for best practices attaching c100 with iv bags.Per 05dec2023 communication from rep: chemotherapy medication solution leakage from the interface of spike of infusion adapter c100 and rubber port of iv bag (psi- saudi arabia , iv solution manufacturer).And baxter empty tpn/ saline multi-purpose iv bags (kindly update as customer reported during sample collection).
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: both videos, along with two infusion adapters and two iv bags were provided to our quality team for investigation.Upon visual evaluation of the videos, a leak between the adapter and iv bag was observed.The returned products were visually inspected, there was no damage or other defects observed on any of the devices.Functional testing was performed in attempt to recreate the reported incident, attaching the infusion adapter to the iv bag filled with liquid and applying pressure to the bag, no leakage between the adapter and iv bag occurred.Additionally, liquid was withdrawn from the iv bag using an injector and syringe, in all cases, the product functioned as intended and no leakage was observed.A device history review was performed for reported lot 2204221, no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Three retained samples of the reported lot were used for additional evaluation.The product was visually inspected, there was no damage or other defects observed on any of the infusion adapters.Leakage testing was performed and in all cases the product functioned as intended and no leakage was observed.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification that all critical dimensions are within specification.All retained samples along with the returned product underwent these evaluations and product was verified to meet required specifications.Based on the available information and sample evaluation, we cannot identify a root cause related to our product or manufacturing process at this time.It is important to ensure all connections are secure when using this product.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.